# SDR DALA2021071403990

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR BEAM BTW FS= 345 TO365.5 UPPER AND LOWER FACE BL=0 AT W-1 AREA. CORRECTIVE ACTION: STA= 345 TO STA= 365.5 BL=0 WAS REPLACED PER B757-200 SRM. (1873155)
